Tetrabenazine

What is Tetrabenazine?

Tetrabenazine is a drug for the symptomatic treatment of hyperkinetic movement disorder.Tetrabenazine works mainly as a VMAT-inhibitor and as such promotes the early metabolic degradation of monoamines, in particular the neurotransmitter dopamine.

Questions and answers on "Tetrabenazine"

I have tardive dyskinesia of the tongue. It is a side effect of taking Abilify. I have had it over a year. I had one botox shot that didn't work....

doctor1 MD

Brief Answer:
Try clonidine instead of tetrabenazine.

Detailed Answer:
Hello
Thanks for choosing WWW.WWWW.WW Sorry to learn about your problem....

Read Full Thread   Ask a Doctor Now

Hi there, I have been taking Geodon for several years after having had problems with Abilify and Risperdal which caused problems with tremors among...

doctor1 MD

Brief Answer:
It could be tardive dyskinesia

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your...

Read Full Thread   Ask a Doctor Now

my daughter is schizoaffective and takes vraylar, buspirone, prozac propranolol, trihexyphenidyl, tetrabenazine her prozac was increased from...

doctor1 MD

Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

If this is panic rather than akathisia, I would recommend...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tetrabenazine

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo...

doctor1 MD

one of my Auty has been suffering from Huntingtuns chorea since 4 years. she does not has major problem but we want to understand prognosis and...

doctor1 MD

Hi there, I have been taking Geodon for several years after having had problems with Abilify and Risperdal which caused problems with tremors among...

doctor1 MD

My 8 yr old grandson diagnosed with tardive dyskinesa this week after being taken off risperdone for 4 yrs. they put him on congentin to help with...

doctor1 MD

Hello doctor, My name is Raju. I am suffering from hunting chorea. I have been advised to take Encorate(Sodium valporate) 100 mg, Licab ( Lithium...

doctor1 MD

Im a 23 year old suffering from facial tic disorder . Usually happens (or threatens to happen) whenever I have excessive emotions (i have a mild...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests
Related Procedures